# SDR SWIA202163454

- Difficulty date: November 4, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH BUTE DOORS ALL 5 ROLLERS WORN/CHAFFED   (C CHECK RO 12-31-21)   REMOVED LH BUTE DOOR ROLLERS 5EA AND INSTALLED NEW LH BUTE DOOR ROLLERS 5EA REF CRJ 900 AMM 27-54-20-960-801-A01 OPS CHECK GOOD
